# SDR HALA2009120300563

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,206 hours, 31,483 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING NR 1 ENG GRD OPS CHK GENERATOR WOULD NOT COME ON LINE.  RESET ONCE NO HELP.  STRAIGHTENED PIN 1 ON CONNECTOR D 4216P2 OPS CHECK OK IAW FIM 24-20-00.
